# SDR AALA20091019TUL13

- Difficulty date: October 13, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSE SKIN STATION 218, LONGERON 18 RIGHT TO LONGERON 19 RIGHT.  DENT MEASURES .7 X .037 OVER SHEAR TIE, OUT OF LIMITS PER SRM 53-04 FIG 38 TABLE C AND AARD 53-30-00-04 1B.  INSTALLED DOUBLER PER SRM 53-04-00 FIG 12B AND AARD 53-30-00-9.
